Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 416, NWS Paducah, KY

September 7, 20124 counties in Missouri

NWS Paducah, KY issued this severe thunderstorm warning at Sep 7, 2012, 7:26 PM CDT for 4 counties in Missouri. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2012, 7:26 PM CDT (00:26 UTC)
Expired
Sep 7, 2012, 8:15 PM CDT
In force
49 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, MO, New Madrid County, MO, Scott County, MO, Stoddard County, MO

The radar

The Paducah radar (KPAH), 94 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 5:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2285 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1708 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WUUS53 KPAH 080026 RRA
SVRPAH
MOC023-143-201-207-080115-
/O.NEW.KPAH.SV.W.0416.120908T0026Z-120908T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
726 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BUTLER COUNTY IN SOUTHEAST MISSOURI...
  NORTHERN NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
  SOUTH CENTRAL SCOTT COUNTY IN SOUTHEAST MISSOURI...
  SOUTHERN STODDARD COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 815 PM CDT.

* AT 721 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORMS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.  ONE STORM WAS LOCATED NEAR GLENNONVILLE...OR 5 MILES
  NORTHWEST OF CAMPBELL...MOVING NORTHEAST AT 40 MPH. ANOTHER STORM 
  WAS OVER RURAL SECTIONS OF SOUTH CENTRAL STODDARD COUNTY.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  BERNIE...DEXTER...LILBOURN...NEW MADRID...SIKESTON...RISCO...
  PARMA...ESSEX...HOWARDVILLE...CANALOU...MOREHOUSE...MATTHEWS...
  FARRENBURG...CATRON...PENERMON...BAKER AND NORTH LILBOURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3662 8997 3662 9016 3671 9017 3697 8958
      3686 8951 3685 8952 3685 8951 3662 8937
      3661 8937 3649 8996
TIME...MOT...LOC 0026Z 240DEG 38KT 3658 9008
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
940 
WWUS53 KPAH 080054 RRA
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
754 PM CDT FRI SEP 7 2012

MOC201-080104-
/O.CAN.KPAH.SV.W.0416.000000T0000Z-120908T0115Z/
SCOTT MO-
754 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SCOTT COUNTY IN 
SOUTHEAST MISSOURI IS CANCELLED...

LAT...LON 3649 8996 3662 8997 3662 9014 3663 9014
      3687 8963 3687 8952 3661 8937
TIME...MOT...LOC 0054Z 240DEG 38KT 3665 8962

$$

MOC143-207-080115-
/O.CON.KPAH.SV.W.0416.000000T0000Z-120908T0115Z/
NEW MADRID MO-STODDARD MO-
754 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
STODDARD AND NORTHERN NEW MADRID COUNTIES IN SOUTHEAST MISSOURI UNTIL
815 PM CDT...

AT 749 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR LILBOURN...MOVING NORTHEAST AT 45 MPH.

LAT...LON 3649 8996 3662 8997 3662 9014 3663 9014
      3687 8963 3687 8952 3661 8937
TIME...MOT...LOC 0054Z 240DEG 38KT 3665 8962
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 12:48 PM CDT, 6 hours 38 minutes earlier.

Area forecast discussion, Sep 7, 12:48 PM CDT, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1248 PM CDT FRI SEP 7 2012

.NEAR TERM...(THIS AFTERNOON AND TONIGHT)
ISSUED AT 1248 PM CDT FRI SEP 7 2012

SOME OF THE DISCUSSION BELOW IS FROM AN UPDATE AT 1141 AM.

UPDATED SKY FORECAST...AS IT WAS TOO PESSIMISTIC. NAM TEMPS ALSO
QUITE A WAYS OFF. SIDED WITH WARMER GFS MOS NUMBERS AND BLENDED
THEM WITH OUR EXISTING NUMBERS. CONVECTION HAS BEEN WEAK OVER
SOUTHERN ILLINOIS THIS MORNING. THERE IS NEWLY DEVELOPED
CONVECTION ALONG A BOUNDARY JUST NORTH OF OUR CWFA...BUT IT
APPEARS TO BE HEADING OFF TO THE EAST. HERE IS THE LATEST THINKING
ON THE SEVERE WEATHER / THUNDERSTORM SCENARIO THIS AFTERNOON AND
EVENING.

FIRST...LOOKING AS VISIBLE IMAGERY...AND H5 ANALYSIS...HARD TO
SAY WHAT THE FOCUS WILL BE EARLY ON. THAT MEANS OUR CONFIDENCE IN
THE MESO SCALE MODELS IS LOW AT BEST. HINTS OF ELEVATED INSTABILITY
PER ACCAS AND ENHANCED CLOUDS ON VISIBLE...BUT VERY WEAK FORCING
ACROSS THE AREA. THE HRRR SUGGESTS THAT SUPPORT AND ASSOC CONVECTION
SOUTH OF JOPLIN COULD ORGANIZE WITH TIME AND HEAD EAST ACROSS
SOUTHERN MISSOURI...MAYBE EVEN REACHING WESTERN KENTUCKY BY EARLY
EVENING. THIS MAY NOT BE TOO UNREASONABLE...GIVEN THE MODELS
GENERATE DECENT INSTABILITY INTO SOUTHERN AND SOUTHEAST MISSOURI
THIS AFTERNOON. WILL MONITOR THIS. THEN OF COURSE YOU HAVE THE
FRONT COMING IN FROM THE NORTHWEST WHICH THE HRRR HAS FROM ECNTRL
IL TO NEAR KSTL INTO SW MISSOURI AROUND 00Z. CONVECTION IS LINED
OUT ALONG THE FRONT AS WELL...ALONG AND JUST BEHIND IT.

WE HAVE NEW POP GRIDS...TAILORED TOWARD THE POSSIBILITY OF
CONVECTION COMING IN FROM THE WEST INTO SOUTHEAST MISSOURI...AND
IN FROM THE NORTHWEST WITH THE FRONT. BEST WE CAN DO GIVEN THE
LOWER CONFIDENCE IN THE MESOSCALE MODELS.

AS FAR AS SEVERE TYPE. NOT MUCH DIFFERENCE IN AIRMASS. MAIN
DIFFERENCE SYNOPTICALLY IS A STRONG FRONT MOVING INTO THE
AREA...AND ANY ADDITIONAL MESOSCALE BOUNDARIES AHEAD OF IT
CONVECTION CAN ACT UPON. GIVEN THE DEGREE OF FORECAST POTENTIAL
INSTABILITY AND AMOUNT OF LOW LEVEL MOISTURE...SEVERE WINDS
SEEMS TO BE THE MAIN HAZARD...ESPECIALLY SHOULD ANY CLUSTERS
BECOME SELF SUSTAINING AND ORGANIZED. FREEZING LEVELS ARE SLIGHTLY
LOWER...SO A MARGINAL SEVERE HAIL THREAT IS IN PLAY. TORNADIC
POSSIBILITY SHOULD BE LOW GIVEN LACK OF SUBSTANTIAL WIND FIELDS.
CANNOT RULE OUT THE PESKY SPIN UPS WHERE NEAR STORM RELATIVE FLOW
ENVIRONMENT MAY SEE ENHANCED SHEAR.

TONIGHT...BEST CHANCE POPS FROM 03Z THROUGH 09Z AS THE FRONT MOVES
STEADILY FROM NW TO SE ACROSS THE AREA. WIDESPREAD COVERAGE EXPECTED
SO BUMPED UP POPS TO NEAR 100 PERCENT...WITH SOME AREAS LIKELY
RECEIVING 1-2 INCHES OF RAINFALL. ENDING PRECIPITATION WILL FOLLOW
ESPECIALLY FROM SOUTHERN ILLINOIS INTO SOUTHEAST MISSOURI.

STAY TUNED...PROBABILITY OF A WATCH OF SOME KIND IS LIKELY HIGH
GIVEN SPC/S SEVERE WEATHER PROBABILITIES.

.SHORT/LONG TERM...(SATURDAY THROUGH FRIDAY)
ISSUED AT 1248 PM CDT FRI SEP 7 2012

THIS PERIOD WILL START WITH THE MEAN TROUGH ALONG AND JUST EAST OF
THE WFO PAH FORECAST AREA. THIS WILL ALLOW COLD AIR ADVECTION TO
CONTINUE THROUGH THE DAYTIME HOURS SATURDAY...WITH THE GRADIENT
WEAKENING SATURDAY NIGHT. BELOW NORMAL TEMPERATURES /10-15 DEGREES
BELOW NORMAL/ CAN BE EXPECTED SATURDAY...SLOWLY MODERATING INTO
EARLY NEXT WEEK AS LOW AMPLITUDE RIDGING PUSHES ACROSS THE CENTRAL
UNITED STATES. THIS RIDGE WILL TAKE MOST OF THE WEEK TO PUSH EAST OF
THE WFO PAH FORECAST AREA...SO THERE WILL BE A SLOW BUT GRADUAL RISE
IN DAILY TEMPERATURES INTO THE MIDDLE 80S...PRIMARILY DOMINATED BY
DIURNAL TRENDS...MAINLY SUNSHINE...GIVEN MINIMAL CLOUD COVER
EXPECTED THROUGH NEXT WEEK.

THE GFS ATTEMPTS TO MOVE A FRONT CLOSE THE THE NORTHWEST SECTIONS OF
THE WFO PAH FORECAST AREA BY LATE NEXT FRIDAY. GIVEN THE UNCERTAINTY
DUE TO THE TIMING OF THIS SYSTEM...WILL KEEP THE FORECAST DRY
THROUGH ALL OF NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY)
ISSUED AT 1141 AM CDT FRI SEP 7 2012

CONFIDENCE IN CONVECTION IS LOW THROUGH LATE AFTERNOON. HOWEVER
CONFIDENCE INCREASES LATE AFTERNOON INTO FIRST PART OF TONIGHT AS
A STRONG COLD FRONT PUSHES SOUTH ACROSS THE REGION. WILL NOT
DEVIATE MUCH FROM CURRENT TAFS AND INDICATE DECENT PROBABILITIES
FOR CONVECTION AFTER 21-23Z...EVEN BEHIND THE FRONT...AS THE
MODELS INDICATE POST FRONTAL CONVECTION LIKELY AS WELL. BEST
CHANCE TIME FRAME FOR BROAD SCALE COVERAGE IS 03Z-09Z. BY
12Z...THE AREA SHOULD BE CLEAR OF CONVECTION. CHANCE OF STRONG TO
SEVERE STORMS IS STILL IN PLAY AS WELL THIS AFTERNOON AND EVENING.
DAMAGING WINDS APPEAR TO BE THE MAIN HAZARD. VISIBILITY
RESTRICTIONS DUE TO HEAVY RAIN LIKELY AT THE TAF SITES AT SOME
POINT ALONG WITH LOW END MVFR TO IFR CONDITIONS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

NEAR TERM/AVIATION...NOLES
SHORT/LONG TERM....SMITH
Hazardous weather outlook, Sep 7, 12:54 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1254 PM CDT FRI SEP 7 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-081000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1254 PM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT. STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND INTO EARLY
TONIGHT IN ADVANCE OF THE FRONT. THE PRIMARY SEVERE WEATHER HAZARDS
WILL BE DAMAGING WINDS AND HAIL. SMALL...BRIEF TORNADOES CANNOT BE
RULED OUT ENTIRELY THAT COULD RESULT IN ENHANCED WIND DAMAGE. A
TRANSITION FROM A SEVERE WEATHER RISK...TO HEAVY RAIN IS EXPECTED
TONIGHT. LOCALLY HEAVY RAINS COULD RESULT IN SOME STANDING WATER
IN LOW LYING AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THE
FIRST HALF OF TONIGHT.

In the hours before

Local storm report, Sep 7, 5:03 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
503 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     MARBLE HILL             37.30N 89.98W
09/06/2012                   BOLLINGER          MO   CO-OP OBSERVER

            NUMEROUS TREES DOWN IN AND AROUND THE CITY LIMITS

&&

DLL
Special weather statement, Sep 7, 5:28 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
528 PM CDT FRI SEP 7 2012

ILZ075-080-081-084-085-088-092-MOZ076-086-087-100-107>111-080015-
JEFFERSON-PERRY IL-FRANKLIN-JACKSON-WILLIAMSON-UNION IL-ALEXANDER-
PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-
STODDARD-SCOTT-
INCLUDING THE CITIES OF...MOUNT VERNON...PINCKNEYVILLE...
WEST FRANKFORT...CARBONDALE...HERRIN...JONESBORO...CAIRO...
PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU...PIEDMONT...
VAN BUREN...DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON
528 PM CDT FRI SEP 7 2012

...STRONG TO SEVERE STORMS LIKELY ACROSS PARTS OF SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS THROUGH 7 PM...

THE LEADING EDGE OF A BROKEN LINE OF THUNDERSTORMS...SOME CAPABLE
OF PRODUCING DAMAGING WINDS AND HAIL...IS EXPECTED MOVE NEAR A
LINE FROM PERRYVILLE MISSOURI AND SAM A BAKER PARK...TO WEST OF
POPLAR BLUFF AROUND 6 PM CDT. THIS LINE WILL MOVE NEAR A MOUNT
VERNON AND GRAND TOWER ILLINOIS...MARBLE HILL AND PUXICO MISSOURI
LINE BY 7 PM.

IF YOU SEE THUNDERSTORMS APPROACH YOUR AREA...SEEK COVER
IMMEDIATELY. THE STORMS THAT HAVE BEEN MOVING OVER MISSOURI HAVE
HAD A HISTORY OF PRODUCING DAMAGING WINDS AND HAIL EARLIER THIS AFTERNOON.

ISOLATED TORNADOES MAY NOT BE OUT OF THE QUESTION WITH THE
STRONGEST STORMS.

LOOK FOR THE STRONG TO SEVERE THUNDERSTORMS TO PERSIST INTO THE
MIDDLE OF THE EVENING. LOCALLY HEAVY RAIN...CAPABLE OF PRODUCING
LOCALIZED FLOODING AND FREQUENT LIGHTNING WILL BE EXPECTED WITH
THE STORMS LATER THIS EVENING.

A SEVERE THUNDERSTORM WATCH COVERS ALL OF SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS THROUGH MIDNIGHT.

SMITH
Local storm report, Sep 7, 6:48 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
648 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND DMG     SEDGEWICKVILLE          37.52N 89.91W
09/07/2012                   BOLLINGER          MO   TRAINED SPOTTER

            A FEW TREES DOWN.

&&

DLL
Special weather statement, Sep 7, 6:49 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
649 PM CDT FRI SEP 7 2012

ILZ075>078-080>083-INZ081-085-080115-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-GIBSON-POSEY-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...FORT BRANCH...POSEYVILLE
649 PM CDT FRI SEP 7 2012

...STRONG TO SEVERE STORMS MOVING SOUTHEAST INTO SOUTHERN ILLINOIS...

A SOLID LINE OF THUNDERSTORMS CONTINUES TO MOVING THROUGH SOUTH
AND EAST CENTRAL ILLINOIS NEAR 45 MPH.

THE LEADING EDGE OF THIS LINE WILL MOVE NEAR A LINE FROM JUST EAST
OF COULTERVILLE TO DIX AT 715 PM...ONWARD TO A SESSER...WEST SALEM
ILLINOIS LINE BETWEEN 745 PM AND 8 PM CDT. SOME OBSERVED WINDS
ASSOCIATED WITH THIS LINE PF THUNDERSTORMS HAVE BEEN IN EXCESS OF
45 MPH.

IF YOU ARE IN THE PATH OF THESE STORMS...BE PREPARED TO SEEK
SHELTER IMMEDIATELY.

LARGE HAIL...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO
BE POSSIBLE WITH THESE STORMS. THE HEAVY RAIN COULD LAST UP TO A
HALF HOUR BEHIND THE LEADING EDGE OF THE LINE OF THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF SOUTHERN
ILLINOIS THROUGH MIDNIGHT.

SMITH
Local storm report, Sep 7, 6:52 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
652 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     2 E PATTON              37.44N 90.00W
09/07/2012                   BOLLINGER          MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE NORTHERN HALF OF THE COUNTY.

&&

DLL
Local storm report, Sep 7, 6:55 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
655 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND DMG     OAK RIDGE               37.50N 89.73W
09/07/2012                   CAPE GIRARDEAU     MO   EMERGENCY MNGR

            A LARGE HIGHWAY SIGN IS BLOCKING ONE LANE OF I-55 AT OAK
            RIDGE EXIT. THIS IS JUNCTION OF ROUTE E AND I-55.

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:12 PM CDTSevere Thunderstorm WarningPAHCape Girardeau33 min
Sep 7, 7:35 PM CDTSevere Thunderstorm WarningPAHBollinger, Perry, Wayne40 min
Sep 7, 8:02 PM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid28 min
Sep 7, 8:06 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry, Scott, Stoddard, Wayne39 min
Sep 7, 8:22 PM CDTSevere Thunderstorm WarningPAHNew Madrid23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.